# SDR DHL2002805041

- Difficulty date: January 7, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W INTERCOSTAL TO PRESS BULKHEAD ATTACH CLIPS (2 EA) CRACKED 2 INCHES AT STA 131.000 RT.
